10% extra discount on home delivery orders code: HELLO23, T&C
Rinofed

Rinofed Syrup 100 ml

3.85 SAR
Check Stores Availability

Home delivery within 2 hours

Free Delivery Above 100.00 SAR
Available for pick-up from the store
Triprolidine 1.25mg/pseudoephedrine 30mg/paracetamol 125mg in each 5ml of syrup

What Triprolidine/pseudoephedrine/paracetamol is used for
Triprolidine/pseudoephedrine/paracetamol is a medicine which is used to relieve fever, the symptoms of colds, flu and allergies including sneezing, runny nose, watery eyes, nasal congestion and blocked sinuses. 

The syrup contains:
pseudoephedrine hydrochloride, which is a decongestant that relieves nasal and sinus congestion.
triprolidine hydrochloride which is an antihistamine that helps stop sneezing, runny nose and watery eyes. 
Paracetamol, which is used to treat pain and fever.
This medicine is for use in adults and children aged over 2 years.

Do not take this medicine:
If you have ever had a bad reaction to any of the ingredients. 
If you have high blood pressure or heart disease. 
If you have diabetes 

Warnings and precautions
Tell your doctor about all of your health conditions, including:
If you have kidney or liver problems.
If you have alcohol dependence.
If you have bronchitis, emphysema or asthma.
If you are susceptible to glaucoma.
If you have blocked arteries or veins.
If you are being treated for a thyroid disorder
If you have prostate problems

Possible side effects
Like all medicines Triprolidine/pseudoephedrine/paracetamol can have side-effects, although not everybody gets them. If you experience any of the following, stop taking this medicine and seek immediate medical help: Severe Allergic reactions, hallucinations, paranoid delusions or seizures and sudden onset of fever. Other side effects include:
Headache
Difficulty sleeping, nervousness, dizziness
Difficulty performing tasks
Drowsiness
Blurred Vision
Thickened mucus, dry mouth or nausea
Confusion or depression
Tremors, shakiness or slurred speech
Low blood pressure
Heart attack
Tingling or numbness of hands or feet
High blood pressure
Nose bleeds, dry nose or dry throat 
Stomach pain or vomiting 
Pain when passing water 
Reduced blood flow to the optic nerve

Other medicines and Triprolidine/pseudoephedrine/paracetamol 
Do not take this medicine if you are taking any other medicines, including drugs used to treat:
Sleep disorders
pain 
mood disorders
anxiety and tension
cramps or spasms
high blood pressure
heart rhythms or contractions
migraine
contractions during childbirth

How to take Triprolidine/pseudoephedrine/paracetamol 
Children 2-12 years: 5ml up to 4 times per day.
Adults and children aged 12 years and over: 10ml up to 4 times per day.

How to store Triprolidine/pseudoephedrine/paracetamol 
Store below 25°C.
Store in the original package to protect from light and moisture.
Keep this medicine out of the sight and reach of children.
Do not use this medicine after the end of the month shown as an expiry date on the packaging.
Medicines should not be disposed of via wastewater or household waste. Ask your pharmacist how to dispose of medicines no longer required. These measures will help to protect the environment.

Read More
  • Manufacturer: Rinofed
  • Product form: Syrup
  • Ingredients: Triprolidine - Pseudoephedrine